The Stacks project

Bibliography entry Doncel

author
Doncel, José Luís and Rodríguez-Grandjeán, Alfredo and Vale, Maria Jesús
title
On the homology of commutative algebras
year
1992
journal
J. Pure Appl. Algebra
volume
79
number
2
pages
131–157

@ARTICLE{Doncel,
    AUTHOR = "Doncel, Jos{\'e} Lu{\'i}s and Rodr{\'i}guez-Grandje{\'a}n, Alfredo and Vale, Maria Jes{\'u}s",
    TITLE = "On the homology of commutative algebras",
    JOURNAL = "J. Pure Appl. Algebra",
    VOLUME = "79",
    YEAR = "1992",
    NUMBER = "2",
    PAGES = "131--157"
}

      

This item is referenced in 1 tag:

  • in Section 89.12: Comparison with Lichtenbaum-Schlessinger